# SDR SWAA2020041420359

- Difficulty date: March 7, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SKIN IS BENT AT AFT UPPER CORNER / REPAIRED FWD ENTRY DOOR SKIN AT AFT UPPER CORNER PER SRM 52-00-01-2R-2 REP. 2
